# SDR CA141014014

- Difficulty date: October 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 69,014 hours
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 657276184
- Condition: Cracked
- Location: Nr 4
- Part time: 997 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE A/C WALK AROUND, MAINTENANCE NOTICED THE NR 4 TIRE WAS FLAT. THE WHEEL/TIRE ASSY WAS REMOVED AND UPON INVESTIGATION, A CRACK WAS IDENTIFIED IN THE RADIUS AREA WERE THE BRAKE DRIVE KEYS MOUNT IN THE WHEEL ASSY. THE FAULTY NR 4 WHEEL ASSY WAS REPLACED AND THE A/C WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
